# SDR FDEA201112085214

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: A53275351200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CROSSBEAM MISREPAIRED AT FRAME 66 APPROX  Y=960. REPAIRED IAW SRM 53-10-15, FIG 211, REV 21 AND EO E6-5100-7-5000D PT1.
